| Catalog Number |
72201518 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, metal fragments appeared during the use of the grinding abrader blade head.The procedure was completed using a s+n backup device.It is unknown if there was a surgical delay.No further complications were reported.
Additional Manufacturer Narrative
H10: h3, h6: the reported device was not returned to the designated complaint unit for independent evaluation.However, an image evaluation was performed and found what appears to be small metal particles from a scopes view.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since findings cannot lead to a clear cause of the reported event.Factors that could have contributed to the reported event include application of unintended inappropriate or excessive force to the device or excessive ¿side-loading¿ on the blade during use.Based on this investigation, the need for corrective action is not indicated.